Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Nets and recurrence in transformation groups

Author: F. J. Hahn
Journal: Trans. Amer. Math. Soc. 99 (1961), 193-200
MSC: Primary 54.00
MathSciNet review: 0120630
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Barbachine, Sur le conducte des points sous les transformations homéomorphes de l'espace, C. R. (Doklady) Acad. Sci. USSR, vol. 51 (1946) pp. 3-5. MR 0016553 (8:34d)
  • [2] J. D. Baum, P-recurrence in topological dynamics, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1146-1154. MR 0082093 (18:496i)
  • [3] N. Bourbaki, Éléments de mathématique, XIV, Livre II, Paris, Hermann, 1952, Chapter VI.
  • [4] W. H. Gottschalk and G. A. Hedlund, The dynamics of transformation groups, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 348-359. MR 0030130 (10:718f)
  • [5] -, Topological dynamics, Amer. Math. Soc. Colloquium Publications, vol. 36, 1955.
  • [6] F. Hahn, On some embeddings, recurrence properties, and the Birkhoff-Markov theorem for transformation groups, Duke Math. J. vol. 27 (1960) pp. 513-526. MR 0118774 (22:9545)
  • [7] J. L. Kelley, General topology, New York, D. Van Nostrand Co., 1955. MR 0070144 (16:1136c)
  • [8] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society